# SDR YENA2023101801267

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,984 hours, 1,176 cycles
- Engine time: 1,175 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015511
- Part serial: 45081
- Condition: Failed
- Location: Engine-2
- Part time: 7,989 hours, 1,177 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8123, JFK-LAX. (ETOPS) ' ENG 2 FIRE LOOP B FAULT INTERMITTENTLY ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); R/R 4001WD2 CORE LOOP AS PER TSM 26-12-00-810-806A AS WELL AS TERMINAL BLOCK 450VT2 BLOCK 5. REF TRAX FOR SPECIFIED WIRE CHECKS/ LOOP CHECKS. OPS TEST OK AT THIS TIME/ REF ESPM 20-44-51 FOR BLOCK REMOVAL AND REPLACEMENT. REF LOGPAGE 3820815, ITEM 2 FOR FURTHER T/S. THESE ITEMS CLEAR THIS MDDR. MX-4 UPDATED. PLACARD REMOVED. '
